Volume 6, Issue 1
A Class of DBDF Methods with the Derivative Modifying Term

Jia-xiang Xiang & Jiao-xun Kuang

DOI:

J. Comp. Math., 6 (1988), pp. 7-13

Published online: 1988-06

Preview Full PDF 264 664
Export citation
  • Abstract

In this paper, a class of DBDF methods with the derivative medifying term is presented. The methods is $\sum\limits^k\limits_{j=0}a_jy_{n+j}=hf_{n+k}+ah^2f'_{n+k}$ which is of k-step and order k+1. The numerical stability of the new method is much better than both Gear's methods and Enright's methods.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JCM-6-7, author = {}, title = {A Class of DBDF Methods with the Derivative Modifying Term}, journal = {Journal of Computational Mathematics}, year = {1988}, volume = {6}, number = {1}, pages = {7--13}, abstract = { In this paper, a class of DBDF methods with the derivative medifying term is presented. The methods is $\sum\limits^k\limits_{j=0}a_jy_{n+j}=hf_{n+k}+ah^2f'_{n+k}$ which is of k-step and order k+1. The numerical stability of the new method is much better than both Gear's methods and Enright's methods. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9493.html} }
Copy to clipboard
The citation has been copied to your clipboard